# SDR 02FDEA0404

- Difficulty date: June 12, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 36,589 hours, 12,700 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PYLON SPIGOT BALL JOINT FOUND WITH BROWN STAIN ALL AROUND THE CIRCUMFERENCE OF FITTING.
